# SDR CA120904008

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT DISCOVERED CRACKED FITTING DURING PREFLIGHT CHECK.  RT UPPER CRACKED.  PREVIOUSLY REPLACED SEPT. 29, 2011 AT TTAF 1216 TT ON PART 448.1 HRS.
